RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1308–1311 (Mi dan8469)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The Nemytskii conjecture

A. V. Ponosov

Perm State University

Full text: PDF file (645 kB)

Bibliographic databases:
UDC: 517.518:517.988.5
Presented: А. Н. Тихонов
Received: 31.05.1985

Citation: A. V. Ponosov, “The Nemytskii conjecture”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1308–1311

Citation in format AMSBIB
\Bibitem{Pon86}
\by A.~V.~Ponosov
\paper The Nemytskii conjecture
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1308--1311
\mathnet{http://mi.mathnet.ru/dan8469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856838}
\zmath{https://zbmath.org/?q=an:0618.47055}


Linking options:
  • http://mi.mathnet.ru/eng/dan8469
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Nepomnyaschih, A. V. Ponosov, “Local operators in some subspaces of the space $L_0$”, Russian Math. (Iz. VUZ), 43:6 (1999), 48–61  mathnet  mathscinet  zmath  elib
    2. St. Petersburg Math. J., 26:4 (2015), 607–642  mathnet  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020